JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 119
Contact CR-doubly Warped Product Submanifolds in Kenmotsu Space Forms

    Authors: Andreea Olteanu,  
    Keywords: Doubly warped product, contact CR-doubly warped product, invariant submanifold, anti-invariant submanifold, Laplacian, mean curvature, Kenmotsu space form.  
    Date Received: 26/02/2009  
    Date Accepted: 06/11/2009  
    Subject Codes:

Primary 53C40; Secondary 53C25.

    Editors: Sever S. Dragomir,  

Recently, the author established general inequalities for CR-doubly warped products isometrically immersed in Sasakian space forms.
In the present paper, we obtain sharp estimates for the squared norm of the second fundamental form (an extrinsic invariant) in terms of the warping functions (intrinsic invariants) for contact CR-doubly warped products isometrically immersed in Kenmotsu space forms. The equality case is considered. Some applications are derived.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login